# SDR HALA0600660

- Difficulty date: July 19, 2006
- Submitted: September 6, 2006
- Operation: Air carrier
- Aircraft: N596HA
- Make and model: Boeing 767-300
- Aircraft serial: 23276
- Aircraft time: 59,458 hours, 28,903 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Stiffener
- Condition: Cracked
- Location: Pylon Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG STRUT - PYLON AFT BULKHEAD INTERIOR - HORIZONTAL STIFFENER CRACKED AT LOWER FLANGE, AT SECOND FASTENER FROM O/B END, APPROX 18 INCHES BELOW WING PLANK.  REMOVED NR 1 ENG STRUT AFT FAIRING HORIZONTAL STIFFENER 18 INCHES BELOW WING PLANK ON AFT SIDE INTERIOR AND INSTALLED A NEW STIFFENER PER SRM 51-40-02.
